MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB FIT TRAY CEM SZ 3F / 2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB FIT TRAY CEM SZ 3F / 2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-45-3020
Medical Device Problem Codes Loss of Osseointegration (2408); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Aseptic loosening (4883)
Date of Event 06/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this female patient's tka was revised due to pain and synovitis.Tibial component was found loose.Patient left in stable condition with a new tibia implanted with stems and augments, and new 13mm psc insert.
 
Additional Manufacturer Narrative
Section h10: (d4) catalog number: 02-022-45-3020, serial number: (b)(6), expiration date: 16-jun-2029, unique identifier (udi) #: (b)(4).(d10) concomitant device(s): a10012, (b)(6) - gps implant kit v2.02-022-44-3013, (b)(6) - truliant tib imp psc insert sz 3, 13mm.02-020-11-0230, (b)(6) - truliant ps cem fem ps cem left sz 3.200-02-35, (b)(6) - three peg patella 35mm.201-78-15, (b)(6) - holding pin mini sharp point 4 pk.521-78-23, (b)(6) - threaded pin size 2.3 collared 2pk.521-78-36, (b)(6) - threaded pin size 5.1 collarless 2pk.521-78-32, (b)(6) - threaded pin size 3.0 collarless 2pk.521-78-32, (b)(6) - threaded pin size 3.0 collarless 2pk.(e1) first name: (b)(6).(h3) the revision reported may have been the result of an insufficient bond between the implant and the bone which led to aseptic (non-infected) loosening of the tibial tray and subsequent pain.However, this cannot be confirmed because the component was not returned for evaluation.(h4) device manufacture date: 18-jun-2019 section h11: *the following sections have corrected information: (d1) brand name: truliant tib fit tray cem sz 3f / 2t.(h6) component code: 4755, part/component/sub-assembly term not applicable.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were added/corrected: b1, b2, d6a, d8, g1, h6: clinical code, medical device problem code, component code, investigation findings, investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB FIT TRAY CEM SZ 3F / 2T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key15087702
Report Number1038671-2022-00832
Device Sequence Number17152477
Product Code JWH
UDI-Device Identifier10885862305817
UDI-Public10885862305817
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-022-45-3020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2022
Supplement Date Received by Manufacturer07/10/2023
02/23/2026
Initial Report FDA Received Date07/22/2022
Supplement Report FDA Received Date07/26/2023
02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale